# SDR DALA2021050402532

- Difficulty date: May 2, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 84,370 hours, 38,125 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 CORROSION FRAME 20 FWD FACE LOC.AT LEVEL OF STRINGER 23R IN PASSENGER CABIN. CORRECTIVE ACTION: PERFORMED REPAIR PER PRI 591135-14 REV.0 AND ERA 591135-14 REV. ORIGINAL. (1797963)
